# SDR AALA202305105458

- Difficulty date: March 30, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 67,576 hours, 33,468 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: D575710080010000
- Part serial: DO1916
- Condition: Corroded
- Location: Zone 600 - Rh Wi
- Part time: 67,577 hours, 33,468 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: COOROSION ON RIGHT WING OUTBOARD TRAILING EDGE FLAP LEADING EDGE AT THE  #4 TRACK INTERNAL AREA . REPLACED FLAP PER TASK CARD 26L00027009
